# SDR SWAA2024080909013

- Difficulty date: July 4, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA 500I AND STR 26R FWD CARGO COMPARTMENT 2024-414976<[01] REPLACED TIE CLIP AND FASTENERS LOCATED STA 500I AND STR 26R FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DRAWING # 143A1234 SHEET 14 REV:A. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED TIE CLIP AND FASTENERS LOCATED STA 500I AND STR 26R FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DRAWING # 143A1234 SHEET 14 REV:A. SEE INDIVIDUAL SIGN-OFF BELOW.
